# SDR HEEA955560

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181J
- Make and model: Bell 206B
- Aircraft serial: 3771
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel
- Part number: 206040270003
- Condition: Making Metal
- Location: Eng/Xmsn
- Part time: 14,861 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL MAKING METAL. REPLACED FREEWHEELING UNIT.
